Kansas, 2024

Damaging Winds in Kansas, June 26, 2024

June 26, 2024 · NWS TOP · 54 events in 13 counties and zones

A series of several severe storms developed across northeast Kansas during the overnight and early morning periods. Widespread damaging wind gusts up to 90 mph and wind damage were observed.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
None recorded
Crop damage
None recorded
Events
54

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TOP wrote it up.

A series of several severe storms developed across northeast Kansas during the overnight and early morning periods. Widespread damaging wind gusts up to 90 mph and wind damage were observed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before the first event at Jun 25, 11:05 PM CST, 1 hour 44 minutes earlier. Its key messages:

  • Heat Advisory continues through 8pm this evening, with heat indices up to 109 degrees.
  • Thunderstorms are possible tonight, with highest confidence in eastern Kansas. Damaging wind gusts will be possible with the storms.
  • Hot weather returns Friday, otherwise more seasonal temperatures Wednesday and Thursday through the weekend with mainly off and on storm chances.
Area forecast discussion, Jun 25, 11:05 PM CST, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1205 AM CDT Wed Jun 26 2024

.KEY MESSAGES...

- Heat Advisory continues through 8pm this evening, with heat
  indices up to 109 degrees.

- Thunderstorms are possible tonight, with highest confidence in
  eastern Kansas. Damaging wind gusts will be possible with the
  storms.

- Hot weather returns Friday, otherwise more seasonal
  temperatures Wednesday and Thursday through the weekend with
  mainly off and on storm chances.

&&

.MESOSCALE...
Issued at 1205 AM CDT Wed Jun 26 2024

Convective trends are becoming more apparent with the CAMs
finally catching onto to the current storms. There remains quite
a bit of CAPE ahead of the storms moving southeast from NEB, and
this should continue to favor robust updrafts and the potential
for damaging winds as the line of storms moves through northeast
KS.

&&

.DISCUSSION...
Issued at 248 PM CDT Tue Jun 25 2024

A mid level shortwave was moving out of eastern Kansas and into
Missouri per watervapor Satellite and VWP's. Convection that had
been associated with it along with clouds were moving off to the
east into Missouri at 19Z. Clearing skies had allowed temperatures
to warm back into the 90s and with dewpoint temps in the 070s most
areas heat indices should rise to around 105 degrees. Will keep the
Heat Advisory going through expiration at 8 PM CDT this evening.

Subsidence in the wake of the wave will give a reprieve from
convection until later this evening when storms are expected to form
along a frontal boundary from Iowa into Nebraska. The short term
models vary on timing and location of the more intense convection,
but it continues to look like a line of storms will move south out
of Nebraska and Iowa into Kansas and Missouri. The highest
probability (40-50%) will remain generally across northeast and east
central Kansas. Damaging winds will be the main hazard from these
storms.

Wednesday, in the wake of the storms, high pressure will build
southward across the central Plains with northeasterly winds
ushering in cooler temperatures. Highs Wednesday are expected to top
out only in the 80s to near 90 with lower humidity no excessive heat
indices are expected.

Wednesday night upslope flow into the western high Plains and a mid
level perturbation moving out of the Rockies will develop
thunderstorms across the high Plains. These storms are expected to
move eastward and weaken as they move into north central and central
Kansas late Wednesday night into Thursday morning. Models differ on
location of any waves moving through the quasi zonal flow, but lean
toward highest pops (50-60%) across north central Kansas Thursday
morning where a 50kt low level jet will be focused as well as good
moisture transport within the instability axis. Some strong wind
gusts along with locally heavy rainfall and hail are expected with
the storms.

The heat returns on Friday as the thermal axis expands into
northeast and east central Kansas. Highs top out in the 90s with dew
points in the 70s will yield heat indices around 100 to 105 degrees
in the afternoon hours.

A mid level trough moving across the Plains Friday and Friday night
will push a cold front southward with storms developing along the
frontal boundary across Kansas and Missouri.

There will remain some chances for storms depending on where the
boundary ends up as well as any waves and return flow on the back
side of the high for Sunday into Monday. Uncertainty remains medium
with regards to precipitation chances Sunday through next Tuesday.
Seasonal highs int he 80s are expected over the weekend, before
warming back up into the 90s early next week.

&&

.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 1205 AM CDT Wed Jun 26 2024

Will have a VFR forecast except for when TS are moving through
TOP and FOE. MHK continues to be on the western edge of TS
coverage and will monitor trends for whether it is impacted.
There may be some MVFR stratocu linger through the mid-morning
behind the convection. This should scatter out with VFR
conditions developing by the early afternoon.

&&

.CLIMATE...
Issued at 622 PM CDT Mon Jun 24 2024

Record hot temperatures are possible Tuesday

          Record High              Forecast High

June 25   Topeka: 106 (1911)       Topeka: 97
          Concordia: 104 (1988)    Concordia: 100

          Record Highest Minimum   Forecast Minimum

June 25   Topeka: 82 (1911)        Topeka: 79
          Concordia: 80 (1952)     Concordia: 78

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
None.

&&

MESOSCALE...Wolters
DISCUSSION...53
AVIATION...Wolters
CLIMATE...Poage
Hazardous weather outlook, Jun 25, 7:09 PM CST, 5 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
809 PM CDT Tue Jun 25 2024

KSZ008>012-020>024-026-034>040-054>056-058-059-270115-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
809 PM CDT Tue Jun 25 2024

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...Tonight.

Thunderstorm chances increase later this evening, with the highest
chances in eastern Kansas late this evening and overnight. Damaging
wind gusts are the primary threat with these storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A few strong to severe storms will be possible across north central
into central Kansas late Thursday night into early Friday. Damaging
winds and hail will be the main hazards.

.SPOTTER MESSAGE

Weather spotters are encouraged to relay reports of hail, damaging
wind, tornadoes and flooding.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

The radar

The Grand Island radar (KUEX), 86 km away, was scanning. The volume nearest the first event began at 06:50 UTC.

Open the radar archive at this moment

Event by event

54 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Republic

When
June 26, 12:49 AM CST to 12:50 AM CST
Where
Republic County, 1.74 mi WSW of Belleville Arpt
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
39.810, -97.680

Thunderstorm Wind, Washington

When
June 26, 1:09 AM CST to 1:10 AM CST
Where
Washington County, 2.96 mi SSE of Washington Arpt
Measured
51 kt (59 mph) measured gust
Reported by
Public
Coordinates
39.780, -97.010

Thunderstorm Wind, Marshall

When
June 26, 1:15 AM CST to 1:16 AM CST
Where
Marshall County, 0.69 mi N of Home
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
39.840, -96.520

Pine tree around 2 feet in diameter snapped at the base in Home, metal outbuilding took damage as well.

Thunderstorm Wind, Marshall

When
June 26, 1:17 AM CST to 1:18 AM CST
Where
Marshall County, 0.69 mi S of Marysville
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.840, -96.650

Power lines and tree damage in Marysville. Time estimated from radar.

Thunderstorm Wind, Marshall

When
June 26, 1:28 AM CST to 1:29 AM CST
Where
Marshall County, 0.69 mi N of Frankfort
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.710, -96.420

Tree damage and power lines down.

Thunderstorm Wind, Clay

When
June 26, 1:28 AM CST to 1:29 AM CST
Where
Clay County, 2.96 mi NNW of Clay Center
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
39.420, -97.140

Thunderstorm Wind, Clay

When
June 26, 1:36 AM CST to 1:37 AM CST
Where
Clay County, 1.6 mi E of Clay Center
Measured
56 kt (64 mph) measured gust
Reported by
AWOS
Coordinates
39.380, -97.090

Thunderstorm Wind, Marshall

When
June 26, 1:37 AM CST to 1:38 AM CST
Where
Marshall County, 0.87 mi NE of Frankfort
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
39.710, -96.410

Three inch limbs broken and power poles broken.

Thunderstorm Wind, Marshall

When
June 26, 1:40 AM CST to 1:41 AM CST
Where
Marshall County, 0.69 mi S of Lillis
Measured
52 kt (60 mph) measured gust
Reported by
Public
Coordinates
39.610, -96.300

Thunderstorm Wind, Nemaha

When
June 26, 1:43 AM CST to 1:44 AM CST
Where
Nemaha County, 0.87 mi SE of Seneca Arpt
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
39.840, -96.110

Wooden frame of a 40 by 80 foot building blown over, with one wall remaining.

Thunderstorm Wind, Nemaha

When
June 26, 1:45 AM CST to 1:46 AM CST
Where
Nemaha County, 0.87 mi NE of Seneca
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.840, -96.060

Large tree 2 to 3 feet in diameter downed.

Thunderstorm Wind, Pottawatomie

When
June 26, 1:50 AM CST to 1:51 AM CST
Where
Pottawatomie County, Onaga Arpt
Measured
55 kt (63 mph) measured gust
Reported by
Public
Coordinates
39.500, -96.170

Thunderstorm Wind, Pottawatomie

When
June 26, 1:52 AM CST to 1:53 AM CST
Where
Pottawatomie County, 0.69 mi S of Onaga Arpt
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
39.490, -96.170

A large tree snapped at the base.

Thunderstorm Wind, Nemaha

When
June 26, 1:53 AM CST to 1:54 AM CST
Where
Nemaha County, 5.75 mi SSW of Centralia
Measured
59 kt (68 mph) measured gust
Reported by
Public
Coordinates
39.650, -96.160

Thunderstorm Wind, Riley

When
June 26, 1:55 AM CST to 1:56 AM CST
Where
Riley County, 0.87 mi NE of Manhattan
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
39.190, -96.570

Social media report shows an 8 inch tree limb down on a home.

Thunderstorm Wind, Riley

When
June 26, 1:55 AM CST to 1:56 AM CST
Where
Riley County, 1.27 mi ESE of Rocky Ford
Measured
61 kt (70 mph) measured gust
Reported by
Public
Coordinates
39.220, -96.560

Thunderstorm Wind, Pottawatomie

When
June 26, 1:58 AM CST to 1:59 AM CST
Where
Pottawatomie County, 3.5 mi ENE of Belvue
Measured
52 kt (60 mph) measured gust
Reported by
Public
Coordinates
39.240, -96.110

Thunderstorm Wind, Pottawatomie

When
June 26, 1:58 AM CST to 1:59 AM CST
Where
Pottawatomie County, Wamego
Measured
50 kt (58 mph) measured gust
Reported by
Public
Coordinates
39.200, -96.320

Thunderstorm Wind, Pottawatomie

When
June 26, 1:59 AM CST to 2:00 AM CST
Where
Pottawatomie County, 0.54 mi E of Wamego
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
39.200, -96.310

Small shed lost its roof and was knocked over in Wamego.

Thunderstorm Wind, Pottawatomie

When
June 26, 1:59 AM CST to 2:00 AM CST
Where
Pottawatomie County, 2.33 mi SSW of Emmett
Measured
50 kt (58 mph) measured gust
Reported by
Public
Coordinates
39.270, -96.070

Thunderstorm Wind, Pottawatomie

When
June 26, 2:01 AM CST to 2:02 AM CST
Where
Pottawatomie County, 0.54 mi E of St Marys
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
39.200, -96.060

Estimated by social media.

Thunderstorm Wind, Wabaunsee

When
June 26, 2:08 AM CST to 2:09 AM CST
Where
Wabaunsee County, 0.54 mi E of Maple Hill
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
39.080, -96.020

Twelve inch diameter tree snapped in Maple Hill.

Thunderstorm Wind, Shawnee

When
June 26, 2:10 AM CST to 2:11 AM CST
Where
Shawnee County, 0.87 mi SE of Willard
Measured
65 kt (75 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.090, -95.940

Many trees down around Willard. Thirteen-sixteen diameter tree limbs down as well.

Thunderstorm Wind, Shawnee

When
June 26, 2:12 AM CST to 2:13 AM CST
Where
Shawnee County, 2.96 mi SSE of Grove
Measured
51 kt (59 mph) measured gust
Reported by
Public
Coordinates
39.140, -95.850

Thunderstorm Wind, Shawnee

When
June 26, 2:13 AM CST to 2:14 AM CST
Where
Shawnee County, 2.12 mi NE of Silver Lake
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.120, -95.840

Large tree limbs broken and peach tree uprooted.

Thunderstorm Wind, Wabaunsee

When
June 26, 2:15 AM CST to 2:16 AM CST
Where
Wabaunsee County, 2.12 mi SE of Maple Hill
Measured
70 kt (81 mph) estimated gust
Injuries
2 direct, 0 indirect
Reported by
Department of Highways
Coordinates
39.060, -96.000

KHP reports a semi truck was blown off of I-70 due to high winds. Two occupants were treated for minor injuries.

Thunderstorm Wind, Shawnee

When
June 26, 2:16 AM CST to 2:17 AM CST
Where
Shawnee County, 1.75 mi ESE of Rossville
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
39.120, -95.920

Thunderstorm Wind, Shawnee

When
June 26, 2:20 AM CST to 2:21 AM CST
Where
Shawnee County, 0.54 mi E of Silver Lake
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
39.100, -95.860

Tree damage across much of the community of Silver Lake consistent with widespread estimated 70-90 mph wind speeds.

Thunderstorm Wind, Shawnee

When
June 26, 2:21 AM CST to 2:22 AM CST
Where
Shawnee County, 2.15 mi W of Valencia
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
39.070, -95.920

Personal weather station.

Thunderstorm Wind, Shawnee

When
June 26, 2:22 AM CST to 2:23 AM CST
Where
Shawnee County, 3.3 mi ESE of Dover
Measured
75 kt (86 mph) measured gust
Reported by
Public
Coordinates
38.960, -95.870

Thunderstorm Wind, Shawnee

When
June 26, 2:22 AM CST to 2:23 AM CST
Where
Shawnee County, 4.94 mi SSW of Menoken
Measured
57 kt (66 mph) estimated gust
Reported by
NWS Employee
Coordinates
39.020, -95.800

Reported by off duty NWS Employee.

Thunderstorm Wind, Wabaunsee

When
June 26, 2:23 AM CST to 2:24 AM CST
Where
Wabaunsee County, 3.62 mi NNE of Eskridge
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.900, -96.080

Personal Weather Station.

Thunderstorm Wind, Shawnee

When
June 26, 2:23 AM CST to 2:24 AM CST
Where
Shawnee County, 4.67 mi SSW of Menoken
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
39.020, -95.790

Corrects previous storm wind damage report from 7 W Topeka. 1 inch tree limbs broken and shingles blown off.

Thunderstorm Wind, Wabaunsee

When
June 26, 2:24 AM CST to 2:25 AM CST
Where
Wabaunsee County, 4.25 mi NE of Keene
Measured
70 kt (81 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.990, -95.970

There is a lot of tree damage and power is out.

Thunderstorm Wind, Shawnee

When
June 26, 2:25 AM CST to 2:26 AM CST
Where
Shawnee County, 4.94 mi SSW of Menoken
Measured
57 kt (66 mph) estimated gust
Reported by
NWS Employee
Coordinates
39.020, -95.800

Power is out.

Thunderstorm Wind, Shawnee

When
June 26, 2:25 AM CST to 2:26 AM CST
Where
Shawnee County, 4.94 mi SSW of Menoken
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
39.020, -95.800

Thirteen inch diameter tree branch down, fence is blown over.

Thunderstorm Wind, Shawnee

When
June 26, 2:25 AM CST to 2:26 AM CST
Where
Shawnee County, 1.75 mi WSW of Topeka
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
39.040, -95.710

Large tree branch around 24 inches in diameter down in central Topeka. Photo via social media.

Thunderstorm Wind, Shawnee

When
June 26, 2:26 AM CST to 2:27 AM CST
Where
Shawnee County, 4.87 mi S of Menoken
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
39.010, -95.760

Power line reported down just east of Wanamaker Road and 29th Street. Time estimated by radar.

Thunderstorm Wind, Shawnee

When
June 26, 2:26 AM CST to 2:27 AM CST
Where
Shawnee County, 1.75 mi WSW of (Foe)forbes Fld Tope
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
38.940, -95.700

Public reports tree damage, power lines down, as well as some structural damage to sheds and carports.

Thunderstorm Wind, Osage

When
June 26, 2:27 AM CST to 2:28 AM CST
Where
Osage County, Burlingame
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
38.750, -95.830

Social media report for multiple uprooted trees, and a large tree snapped at its base.

Thunderstorm Wind, Shawnee

When
June 26, 2:28 AM CST to 2:29 AM CST
Where
Shawnee County, 5.03 mi WNW of Pauline
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
38.990, -95.770

Large tree limbs down, damage to trees via social media.

Thunderstorm Wind, Shawnee

When
June 26, 2:30 AM CST to 2:31 AM CST
Where
Shawnee County, 4.67 mi SSW of Menoken
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
39.020, -95.790

Trees uprooted or snapped. Roof blown off.

Thunderstorm Wind, Osage

When
June 26, 2:35 AM CST to 2:36 AM CST
Where
Osage County, Osage City
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
38.630, -95.820

Large tree snapped in Osage City.

Thunderstorm Wind, Osage

When
June 26, 2:39 AM CST to 2:40 AM CST
Where
Osage County, Vassar
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
38.650, -95.620

Social media report of large tree branches down in Vassar.

Thunderstorm Wind, Shawnee

When
June 26, 2:40 AM CST to 2:41 AM CST
Where
Shawnee County, 3.02 mi WNW of Pauline
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
38.990, -95.730

Eight inch tree limb down, damage to large cottonwood tree with various limbs down near 45th and Gage Blvd.

Thunderstorm Wind, Shawnee

When
June 26, 2:43 AM CST to 2:44 AM CST
Where
Shawnee County, 5.63 mi N of Auburn
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
38.980, -95.800

Three inch tree limbs broken, power poles broken.

Thunderstorm Wind, Osage

When
June 26, 2:44 AM CST to 2:45 AM CST
Where
Osage County, 2.76 mi S of Vassar
Measured
71 kt (82 mph) measured gust
Reported by
Public
Coordinates
38.610, -95.620

Thunderstorm Wind, Osage

When
June 26, 2:45 AM CST to 2:46 AM CST
Where
Osage County, 0.54 mi E of Maxon
Measured
65 kt (75 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.530, -95.560

Large portions of trees down between Melvern and Quenemo.

Thunderstorm Wind, Douglas

When
June 26, 2:52 AM CST to 2:53 AM CST
Where
Douglas County, 2.97 mi SSW of Lawrence
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
38.930, -95.250

Large branches snapped in the Indian Hills area.

Thunderstorm Wind, Lyon

When
June 26, 2:56 AM CST to 2:57 AM CST
Where
Lyon County, 2.71 mi E of Emporia
Measured
56 kt (64 mph) measured gust
Reported by
Public
Coordinates
38.400, -96.130

Thunderstorm Wind, Lyon

When
June 26, 2:56 AM CST to 2:57 AM CST
Where
Lyon County, 0.69 mi S of Emporia
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.390, -96.180

Large limb of tree (around 12 inches in diameter) snapped near base.

Thunderstorm Wind, Anderson

When
June 26, 3:00 AM CST to 3:01 AM CST
Where
Anderson County, 4.87 mi S of Amiot
Measured
75 kt (86 mph) estimated gust
Reported by
COOP Observer
Coordinates
38.260, -95.490

Downed trees and tree branches.

Thunderstorm Wind, Lyon

When
June 26, 3:02 AM CST to 3:03 AM CST
Where
Lyon County, 3.25 mi E of Emporia
Measured
51 kt (59 mph) measured gust
Reported by
Public
Coordinates
38.400, -96.120

Thunderstorm Wind, Shawnee

When
June 26, 3:23 AM CST to 3:24 AM CST
Where
Shawnee County, 4.67 mi SSW of Menoken
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.020, -95.790

Personal weather station.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2024Every state in 2024This day in weather historyWarnings in Kansas, June 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1194537, 1194538, 1194539, 1194540, 1194541, 1194542, 1194543, 1194544, 1194545, 1194546, 1194547, 1194548, 1194549, 1194550, 1194551, 1194552, 1194553, 1194554, 1194555, 1194556, 1194557, 1194558, 1194559, 1194560, 1194561, 1194562, 1194563, 1194564, 1194565, 1194566, 1194567, 1194568, 1194569, 1194570, 1194571, 1194572, 1194573, 1194574, 1194575, 1194576, and more.